# SDR SWAA2021110916075

- Difficulty date: September 8, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737*
- Aircraft serial: 29809
- Aircraft time: 68,060 hours, 40,258 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL # 232SF UPPER SURFACE LAYERS DELAMINATED ; / [01] PERFORMED VISUAL INSPECTION AND TAP TEST INSPECTION AT FLOOR PANEL 232SF FOUND TOP LAYER DELAMINATION IS 48 SQUARE INCHES REF B737 NDT PART 1 51-05-01 PARAGRAPH 5. FLOOR PANEL IS OUT LIMITS REF B737-700 SRM 53-00-50-1A-1 PARAGRAPH 4 A;B AND E (2) (A).; [02] VERIFIED STEP 1; [03] REPLACED MAIN CABIN FLOOR PANEL #232SF; TAG #WN6972; P.O.# 1728471; PANEL BEING INSTALLED ON CARD # TTG8Q005VZN5; [04] PRIOR ENTRY ENTERED IN ERROR; [05] FABRICATED NEW MAIN FLOOR PANEL # 232SF IN REF SRM 53-00-50-01-1; [06] FABRICATED NEW MAIN FLOOR PANEL # 232SF IN REF SRM 53-00-50-0I-1; [07] (RII) VERIFIED CORRECTED STEP 6.; [08] FABRICATED NEW FLOOR PANEL # 232 SF ; IN REF. 373 SRM 53-00-50-01-1; [09] FABRICATED NEW FLOOR PANEL # 232 SF ; IN REF. 373 SRM 53-00-50-01-1; [10] STEP 8 WAS WRITTEN IN ERROR; [11] PERFORMED VISUAL INSPECTION AND TAP TEST INSPECTION AT FLOOR PANEL 232SF FOUND TOP LAYER DELAMINATION IS 48 SQUARE INCHES REF B737 NDT PART 1 51-05-01 PARAGRAPH 5. FLOOR PANEL IS OUT LIMITS REF B737-700 SRM 53-00-50-1A-1 PARAGRAPH 4 A;B AND E (2) (A) AND FABRICATED NEW MAIN FLOOR PANEL # 232SF IN REF SRM 53-00-50-0I-1.; [12] THIS STEP WAS WRITTEN IN ERROR.; [13] (RII) VERIFIED STEP 11.
